Alert archive / Kansas / Wind Advisories in 2010
Wind Advisory 30, NWS Wichita, KS
NWS Wichita, KS issued this wind advisory at Nov 3, 2010, 2:28 PM CDT for 13 counties in Kansas. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Nov 3, 2010, 2:28 PM CDT (19:28 UTC)
- Expired
- Nov 3, 2010, 6:00 PM CDT
- In force
- 4 hr
- Issued by
- NWS Wichita, KS
Counties Barton County, KS, Ellsworth County, KS, Harper County, KS, Harvey County, KS, Kingman County, KS, Lincoln County, KS, McPherson County, KS, Reno County, KS, Rice County, KS, Russell County, KS, Saline County, KS, Sedgwick County, KS, Sumner County, KS
The radar
The Wichita radar (KICT), 76 km from the middle of the area, began a volume at 19:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 7.5 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2460 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 74 m²/s²
- 0-3 km storm-relative helicity
- 27 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
304 WWUS73 KICT 031928 NPWICT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 228 PM CDT WED NOV 3 2010 KSZ068-082-083-091-040330- /O.NEW.KICT.WI.Y.0030.101103T1928Z-101103T2300Z/ /O.EXA.KICT.FZ.A.0002.101105T0800Z-101105T1400Z/ HARVEY-KINGMAN-SEDGWICK-HARPER- INCLUDING THE CITIES OF...NEWTON...KINGMAN...WICHITA...ANTHONY... HARPER 228 PM CDT WED NOV 3 2010 ...WIND ADVISORY IN EFFECT UNTIL 6 PM CDT THIS EVENING... ...FREEZE WATCH IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY MORNING... THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CDT THIS EVENING. A FREEZE WATCH HAS ALSO BEEN ISSUED. THIS FREEZE WATCH IS IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY MORNING. A FREEZE WATCH REMAINS IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY MORNING. * WINDS...THIS AFTERNOON WILL BE STRONG OUT OF THE NORTHWEST AT 25 TO 35 MPH...WITH GUSTS TO 45 MPH. THE WINDS WILL SUBSIDE BY EARLY EVENING. * TEMPERATURES...THURSDAY NIGHT WILL PLUNGE INTO THE UPPER 20S TO AROUND 30 DEGREES. * TIMING...FOR SUB FREEZING TEMPERATURES WILL BE FROM 3 AM TO 9 AM FRIDAY MORNING. * IMPACTS...FROM THE COLD TEMPERATURES WOULD KILL ANY SENSITIVE PLANTS LEFT OUTDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. IF YOU LIVE IN CENTRAL KANSAS YOU SHOULD PLAN NOW TO TAKE MEASURES TO PROTECT ALL CROPS AND SENSITIVE VEGETATION FROM THE HARD FREEZE THAT IS BEING FORECAST FOR EARLY FRIDAY MORNING. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ KSZ032-033-047>051-067-040330- /O.NEW.KICT.WI.Y.0030.101103T1928Z-101103T2300Z/ /O.CON.KICT.FZ.A.0002.101105T0800Z-101105T1400Z/ RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-RENO- INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND... ELLSWORTH...SALINA...LYONS...MCPHERSON...HUTCHINSON 228 PM CDT WED NOV 3 2010 ...WIND ADVISORY IN EFFECT UNTIL 6 PM CDT THIS EVENING... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY MORNING... THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CDT THIS EVENING. A FREEZE WATCH REMAINS IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY MORNING. A FREEZE WATCH REMAINS IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY MORNING. * WINDS...THIS AFTERNOON WILL BE STRONG OUT OF THE NORTHWEST AT 25 TO 35 MPH...WITH GUSTS TO 45 MPH. THE WINDS WILL SUBSIDE BY EARLY EVENING. * TEMPERATURES...THURSDAY NIGHT WILL PLUNGE INTO THE MID AND UPPER 20S. * TIMING...FOR SUB FREEZING TEMPERATURES WILL BE FROM 3 AM TO 9 AM FRIDAY MORNING. * IMPACTS...FROM THE COLD TEMPERATURES WOULD KILL ANY SENSITIVE PLANTS LEFT OUTDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. IF YOU LIVE IN CENTRAL KANSAS YOU SHOULD PLAN NOW TO TAKE MEASURES TO PROTECT ALL CROPS AND SENSITIVE VEGETATION FROM THE HARD FREEZE THAT IS BEING FORECAST FOR EARLY FRIDAY MORNING. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ KSZ092-032300- /O.NEW.KICT.WI.Y.0030.101103T1928Z-101103T2300Z/ SUMNER- INCLUDING THE CITY OF...WELLINGTON 228 PM CDT WED NOV 3 2010 ...WIND ADVISORY IN EFFECT UNTIL 6 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CDT THIS EVENING. * TIMING...WINDS THIS AFTERNOON WILL BE STRONG OUT OF THE NORTHWEST AT 25 TO 35 MPH...WITH GUSTS TO 45 MPH. THE WINDS WILL SUBSIDE BY EARLY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ KSZ052-053-040330- /O.EXA.KICT.FZ.A.0002.101105T0800Z-101105T1400Z/ MARION-CHASE- INCLUDING THE CITIES OF...MARION...COTTONWOOD FALLS 228 PM CDT WED NOV 3 2010 ...FREEZE WATCH IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY MORNING... THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY MORNING. A FREEZE WATCH REMAINS IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY MORNING. * TEMPERATURES...WILL PLUNGE INTO THE UPPER 20S TO AROUND 30 DEGREES. * TIMING...FOR SUB FREEZING TEMPERATURES WILL BE FROM 3 AM TO 9 AM FRIDAY MORNING. * IMPACTS...FROM THE COLD TEMPERATURES WOULD KILL ANY SENSITIVE PLANTS LEFT OUTDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. IF YOU LIVE IN CENTRAL KANSAS YOU SHOULD PLAN NOW TO TAKE MEASURES TO PROTECT ALL CROPS AND SENSITIVE VEGETATION FROM THE HARD FREEZE THAT IS BEING FORECAST FOR EARLY FRIDAY MORNING. && $$ ADK
1 follow-up statement
024 WWUS73 KICT 032258 NPWICT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 558 PM CDT WED NOV 3 2010 KSZ032-033-047>051-067-068-082-083-091-040930- /O.EXP.KICT.WI.Y.0030.000000T0000Z-101103T2300Z/ /O.CON.KICT.FZ.A.0002.101105T0800Z-101105T1400Z/ RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-RENO- HARVEY-KINGMAN-SEDGWICK-HARPER- INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND... ELLSWORTH...SALINA...LYONS...MCPHERSON...HUTCHINSON...NEWTON... KINGMAN...WICHITA...ANTHONY...HARPER 558 PM CDT WED NOV 3 2010 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY MORNING... ...WIND ADVISORY WILL EXPIRE AT 6 PM CDT THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 6 PM CDT THIS EVENING. A FREEZE WATCH REMAINS IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY MORNING. A FREEZE WATCH REMAINS IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY MORNING. * WINDS...NORTH WINDS WILL DIMINISH TO 10 TO 20 MPH THIS EVENING. * TEMPERATURES...THURSDAY NIGHT WILL PLUNGE INTO THE UPPER 20S TO AROUND 30 DEGREES. * TIMING...FOR SUB FREEZING TEMPERATURES WILL BE FROM 3 AM TO 9 AM FRIDAY MORNING. * IMPACTS...FROM THE COLD TEMPERATURES WOULD KILL ANY SENSITIVE PLANTS LEFT OUTDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. IF YOU LIVE IN CENTRAL KANSAS YOU SHOULD PLAN NOW TO TAKE MEASURES TO PROTECT ALL CROPS AND SENSITIVE VEGETATION FROM THE HARD FREEZE THAT IS BEING FORECAST FOR EARLY FRIDAY MORNING. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ KSZ092-040000- /O.EXP.KICT.WI.Y.0030.000000T0000Z-101103T2300Z/ SUMNER- INCLUDING THE CITY OF...WELLINGTON 558 PM CDT WED NOV 3 2010 ...WIND ADVISORY WILL EXPIRE AT 6 PM CDT THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 6 PM CDT THIS EVENING. NORTHERLY WINDS WILL DIMINISH TO 10 TO 20 MPH EARLY THIS EVENING. THEREFORE THE WIND ADVISORY HAS BEEN ALLOWED TO EXPIRE. $$ KSZ052-053-040930- /O.CON.KICT.FZ.A.0002.101105T0800Z-101105T1400Z/ MARION-CHASE- INCLUDING THE CITIES OF...MARION...COTTONWOOD FALLS 558 PM CDT WED NOV 3 2010 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY MORNING... A FREEZE WATCH REMAINS IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY MORNING. A FREEZE WATCH REMAINS IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY MORNING. * TEMPERATURES...WILL PLUNGE INTO THE UPPER 20S TO AROUND 30 DEGREES. * TIMING...FOR SUB FREEZING TEMPERATURES WILL BE FROM 3 AM TO 9 AM FRIDAY MORNING. * IMPACTS...FROM THE COLD TEMPERATURES WOULD KILL ANY SENSITIVE PLANTS LEFT OUTDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. IF YOU LIVE IN CENTRAL KANSAS YOU SHOULD PLAN NOW TO TAKE MEASURES TO PROTECT ALL CROPS AND SENSITIVE VEGETATION FROM THE HARD FREEZE THAT IS BEING FORECAST FOR EARLY FRIDAY MORNING. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this wind advisory went out at Nov 3, 12:34 PM CDT, 1 hour 54 minutes earlier.
Area forecast discussion, Nov 3, 12:34 PM CDT, 1 hour 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 1234 PM CDT WED NOV 3 2010 .AVIATION...18Z TAFS KRSL/KSLN/KHUT/KICT/KCNU VFR CONDITIONS WILL PREVAIL OVER THE NEXT 24 HOURS AND EVEN BEYOND THIS FORECAST PERIOD. STEEP LAPSE RATES ACROSS THE AREA HAVE ALLOWED FOR GUSTY WINDS ALOFT TO MIX DOWN TO THE SURFACE. EXPECT THESE GUSTY CONDITIONS TO CONTINUE UNTIL AFTER SUNSET...WHEN MIXING SUBSIDES. OVERNIGHT WINDS WILL REMAIN OUT OF THE NORTH WITH CLEAR SKIES. SURFACE HIGH PRESSURE WILL MOVE SOUTHWARD TOMORROW AND SET UP ACROSS THE FRONT RANGE...THIS WILL GIVE A NORTHWESTERLY COMPONENT TO THE WINDS ON THURSDAY. DUNTEN && .PREV DISCUSSION... /ISSUED 634 AM CDT WED NOV 3 2010/ AVIATION...12Z TAFS KRSL/KSLN/KHUT/KICT/KCNU MAIN AVIATION FORECAST CONCERN WILL BE STRONG NORTH WINDS THIS AFTERNOON. CURRENTLY HAVE A CLOSED LOW DOWN ACROSS SE TX WITH A MUCH STRONGER PIECE OF ENERGY DIVING SOUTH OUT OF CANADA AND INTO THE WESTERN GREAT LAKES REGION. AS THIS OCCURS SURFACE HIGH PRESSURE WILL PUSH OUT OF THE NORTHERN ROCKIES AND INTO THE HIGH PLAINS TODAY. THIS WILL SETUP A TIGHT PRESSURE GRADIENT ACROSS MUCH OF NE...KS AND OKLAHOMA. SUSTAINED NORTH WIND SPEEDS BETWEEN 25-30 MPH WITH GUSTS TO BETWEEN 35 AND 40 MPH WILL BE COMMON WITH THE HIGHER END OF THESE RANGES OCCURRING OVER CENTRAL KS. THESE STRONG NORTH WINDS WILL QUICKLY DIE OFF AS SUNSET APPROACHES. CONFIDENCE IS HIGH THAT MOSTLY SUNNY SKIES AND VFR CONDITIONS WILL REMAIN IN PLACE THROUGH THIS TAF PERIOD AND LIKELY LONGER. LAWSON. PREV DISCUSSION... /ISSUED 241 AM CDT WED NOV 3 2010/ DISCUSSION... MAIN FORECAST CONCERNS WILL CONTINUE TO FOCUS ON FIRST POTENTIAL HARD FREEZE THIS MILD FALL SEASON FOR THURSDAY NIGHT/FRIDAY MORNING...FOLLOWED BY A NICE WARMING TREND FOR THE WEEKEND INTO MONDAY. TDY-TONIGHT NORTH WINDS WILL BECOME GUSTY THIS AFTERNOON ACROSS WESTERN SECTIONS OF OUR CWA...WITH DRY ADIABATIC LAPSE RATES IN THE 1000-850MB LAYER TAPPING INTO STRONGER WINDS ALOFT. THE WIND SPEEDS COULD FLIRT WITH ADVISORY LEVELS. IN ADDITION THE GRASSLAND FIRE DANGER RISK WILL BE ELEVATED TO VERY HIGH LEVELS THIS AFTERNOON DUE TO THE GUSTY WINDS AND LOWER HUMIDITY LEVELS. IF DEWPOINTS DROP MORE THAN EXPECTED A RED FLAG WARNING WOULD BE NEEDED. THU-FRI SLIGHTLY COOLER THAN NORMAL TEMPERATURES WILL BE IN STORE FOR KANSAS THIS PERIOD...AS COOLER CANADIAN AIR SINKS SOUTHWARD INTO THE REGION. SURFACE HIGH PRESSURE WILL BE CENTERED OVER CENTRAL KANSAS FOR THURSDAY NIGHT INTO FRIDAY MORNING...THUS PROVIDING IDEAL RADIATIONAL COOLING CONDITIONS WITH SUB-FREEZING TEMPERATURES LIKELY OVER CENTRAL KANSAS AND PORTIONS OF SOUTH CENTRAL KANSAS. WE WILL ADD RENO COUNTY TO FREEZE WATCH AT THIS JUNCTURE...AND FURTHER WATCH CHANGES COULD BE IN STORE IF BOUNDARY LAYER DECOUPLING EXPANDS EASTWARD WITH LATER MODEL RUNS. EXTENDED: SAT-TUE CONFIDENCE REMAINS HIGH THAT THE DRY WEATHER PATTERN WILL CONTINUE ALONG WITH A NICE WARMING TREND FOR KANSAS THIS WEEKEND INTO MONDAY. UPPER RIDGING WILL ESTABLISH ITSELF OVER THE CENTRAL PLAINS ON SATURDAY WITH WARMER AIR BUILDING OVER THE HIGH PLAINS REGION AND EXPANDING EASTWARD. MEANWHILE A UPPER LEVEL WAVE LOOKS TO MOVE THROUGH ON SUNDAY BUT WITH DRY AIR IN PLACE THIS WILL KEEP PRECIPITATION CHANCES OUT OF THE PICTURE...THUS ONLY EXPECTING A WIND SHIFT FOR SUNDAY. ABOVE AVERAGE TEMPERATURES ARE LIKELY FOR SUNDAY/MONDAY...HOWEVER THAT COULD CHANGE COME TUESDAY OR WEDNESDAY NEXT WEEK AS LONG RANGE MODELS ARE ADVERTISING A DECENT PUSH OF COLDER AIR VENTURING SOUTH. JAKUB && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 35 59 31 58 / 0 0 0 0 HUTCHINSON 34 59 29 59 / 0 0 0 0 NEWTON 35 58 29 57 / 0 0 0 0 ELDORADO 37 59 31 57 / 0 0 0 0 WINFIELD-KWLD 36 60 31 58 / 0 0 0 0 RUSSELL 33 60 24 60 / 0 0 0 0 GREAT BEND 33 59 24 60 / 0 0 0 0 SALINA 35 60 28 58 / 0 0 0 0 MCPHERSON 34 59 28 58 / 0 0 0 0 COFFEYVILLE 38 61 33 56 / 0 0 0 0 CHANUTE 37 59 32 55 / 0 0 0 0 IOLA 37 58 31 54 / 0 0 0 0 PARSONS-KPPF 37 59 32 55 / 0 0 0 0 && .ICT WATCHES/WARNINGS/ADVISORIES... FREEZE WATCH FROM LATE THURSDAY NIGHT THROUGH FRIDAY MORNING FOR KSZ032-033-047>052-067-068-082. &&
Hazardous weather outlook, Nov 3, 8:56 AM CDT, 5 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 856 AM CDT WED NOV 3 2010 KSZ032-033-047>053-067>072-082-083-091>096-098>100-041400- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 856 AM CDT WED NOV 3 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT THE COMBINATION OF GUSTY NORTH WINDS AND LOWER RELATIVE HUMIDITY LEVELS...WILL RESULT IN VERY HIGH FIRE DANGER LEVELS ACROSS CENTRAL KANSAS THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A HARD FREEZE IS LIKELY ACROSS CENTRAL KANSAS FROM LATE THURSDAY NIGHT UNTIL FRIDAY MORNING...WITH WIDESPREAD FROST POSSIBLE OVER SOUTH-CENTRAL AND SOUTHEAST KANSAS. PLEASE SEE THE LATEST FREEZE WATCH FOR ADDITIONAL DETAILS. SUB-FREEZING TEMPERATURES WILL BE POSSIBLE AGAIN EARLY SATURDAY MORNING ACROSS SOUTHEAST KANSAS. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP CJ/DUNTEN
The office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 3, 2:51 PM CDT | Red Flag Warning | ICT | Barton, Russell | 3 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.